# SDR SWAA2015110245671

- Difficulty date: October 17, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Isolator
- Part number: 9603701
- Part serial: 0089
- Condition: Broken
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON SNUB PLATE, UPPER, AT FWD VIBRATION ISOLATOR BROKEN.  R & R ISOLATOR IAW AMM.
